`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 7,Number 3,     May 2008

1

Global existence and scattering for rough solutions to generalized nonlinear Schrödinger equations on $R$   Pages : 467 - 489

J. Colliander,  Justin Holmer,  Monica Visan and Xiaoyi Zhang

 Abstract       Full Text      Related Articles

2

Internal nonnegative stabilization for some parabolic equations   Pages : 491 - 512

B. E. Ainseba and Sebastian Aniţa

 Abstract       Full Text      Related Articles

3

On the decay in time of solutions of some generalized regularized long waves equations   Pages : 513 - 532

Youcef Mammeri

 Abstract       Full Text      Related Articles

4

Estimates for the optimal constants in multipolar Hardy inequalities for Schrödinger and Dirac operators   Pages : 533 - 562

Roberta Bosi,  Jean Dolbeault and Maria J. Esteban

 Abstract       Full Text      Related Articles

5

Spectral analysis and limit behaviours in a spring-mass system   Pages : 563 - 577

M. Pellicer and J. Solà-Morales

 Abstract       Full Text      Related Articles

6

Combined quasineutral and inviscid limit of the Vlasov-Poisson-Fokker-Planck system   Pages : 579 - 589

Ling Hsiao,  Fucai Li and Shu Wang

 Abstract       Full Text      Related Articles

7

Regularity for solutions of the two-phase Stefan problem   Pages : 591 - 600

Marianne Korten and Charles N. Moore

 Abstract       Full Text      Related Articles

8

On periodic elliptic equations with gradient dependence   Pages : 601 - 615

Massimiliano Berti,  M. Matzeu and Enrico Valdinoci

 Abstract       Full Text      Related Articles

9

A fourth order nonlinear degenerate parabolic equation   Pages : 617 - 630

Changchun Liu

 Abstract       Full Text      Related Articles

10

Regularity for positive weak solutions to semi-linear elliptic equations   Pages : 631 - 643

Li Ma and Lin Zhao

 Abstract       Full Text      Related Articles

11

A fixed point result with applications in the study of viscoplastic frictionless contact problems   Pages : 645 - 658

Mircea Sofonea,  Cezar Avramescu and Andaluzia Matei

 Abstract       Full Text      Related Articles

12

Mathematical analysis of a PDE epidemiological model applied to scrapie transmission   Pages : 659 - 675

Najat Ziyadi,  Said Boulite,  M. Lhassan Hbid and Suzanne Touzeau

 Abstract       Full Text      Related Articles

13

Analysis of a biosensor model   Pages : 677 - 698

Walter Allegretto,  Yanping Lin and Zhiyong Zhang

 Abstract       Full Text      Related Articles

14

On the periodic Schrödinger-Debye equation   Pages : 699 - 713

Alexander Arbieto and Carlos Matheus

 Abstract       Full Text      Related Articles

15

Multiple solutions for critical elliptic systems in potential form   Pages : 715 - 741

Emmanuel Hebey and Jérôme Vétois

 Abstract       Full Text      Related Articles

16

Errata   Pages : 743 - 744

Daniele Bartolucci and Luigi Orsina

 Abstract       Full Text      Related Articles